# SDR DL72S020023

- Difficulty date: January 8, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- Aircraft time: 65,332 hours, 50,942 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Part serial: SN1178
- Condition: Cracked
- Location: Nbr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/8 IN CRACK COVE SKIN ATTACH ANGLE BELOW TAI DUCT NBR 2    SLAT                                                        REPAIR PER MM 57-54-000-8
